# SDR IPXA2025062325275

- Difficulty date: June 9, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1891203
- Part serial: 70400U
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: APG: #2 ENGINE PRECOOLER HAS BODY CRACKS.REMOVED #2 ENGINE PRECOOLER, IAW A300-AMM 36-11-15/401.INSTALLED NEW #2 ENGINE PRECOOLER, IAW A300-AMM 36-11-15/401
